Invariants de Hasse μ-ordinaires
[μ-ordinary Hasse invariants]
Annales de l'Institut Fourier, Volume 68 (2018) no. 4, pp. 1519-1607.

In this article, we construct in a purely local way partial (Hasse) invariants for p-divisible groups with given endomorphisms, using crystalline cohomology. These invariants generalises the classical Hasse invariant, and allow us to study families of such groups. We also study a few geometric properties of these invariants. Used in the context of Shimura varieties, for example, these invariants are detecting some Newton strata, including the μ-ordinary locus.

Dans cet article on se propose de construire d’une manière purement locale des invariants partiels pour des groupes p-divisibles munis d’endomorphismes, en utilisant des résultats de cohomologie cristalline. Ces invariants généralisent l’invariant de Hasse, et permettent d’étudier des familles de tels groupes. On étudie aussi différentes propriétés géométriques de ces invariants. Appliqués (par exemple) à certaines variétés de Shimura, ces invariants détectent certaines strates de Newton, notamment la strate μ-ordinaire.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3193
Classification: 14L05,  11G25 11G18,  11G07,  11G15
Keywords: p-divisible groups, cristals and isocristals, Shimura Varieties, μ-ordinary locus, Newton stratification, Hasse invariants, Complex multiplication and moduli space of p-divisible groups.
Hernandez, Valentin 1

1 Bureau 509, Tour 15-16 4 Place Jussieu 75005 Paris (France)
@article{AIF_2018__68_4_1519_0,
     author = {Hernandez, Valentin},
     title = {Invariants de {Hasse} $\mu $-ordinaires},
     journal = {Annales de l'Institut Fourier},
     pages = {1519--1607},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {4},
     year = {2018},
     doi = {10.5802/aif.3193},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3193/}
}
TY  - JOUR
TI  - Invariants de Hasse $\mu $-ordinaires
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 1519
EP  - 1607
VL  - 68
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3193/
UR  - https://doi.org/10.5802/aif.3193
DO  - 10.5802/aif.3193
LA  - fr
ID  - AIF_2018__68_4_1519_0
ER  - 
%0 Journal Article
%T Invariants de Hasse $\mu $-ordinaires
%J Annales de l'Institut Fourier
%D 2018
%P 1519-1607
%V 68
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3193
%R 10.5802/aif.3193
%G fr
%F AIF_2018__68_4_1519_0
Hernandez, Valentin. Invariants de Hasse $\mu $-ordinaires. Annales de l'Institut Fourier, Volume 68 (2018) no. 4, pp. 1519-1607. doi : 10.5802/aif.3193. https://aif.centre-mersenne.org/articles/10.5802/aif.3193/

[1] Andreatta, Fabrizio; Goren, Eyal Z. Hilbert modular varieties of low dimension, Geometric aspects of Dwork theory. Vol. I, II, Walter de Gruyter, 2004, pp. 113-175 | Zbl: 1118.11025

[2] Andreatta, Fabrizio; Iovita, Adrian; Stevens, Glenn Overconvergent modular sheaves and modular forms for GL 2/F , Isr. J. Math., Volume 201 (2014), pp. 299-359 | Article | Zbl: 1326.14051

[3] Théorie des topos et cohomologie étale des schémas. Tome 2 (Artin, Michael; Grothendieck, Alexander; Verdier, J. L.; Deligne, Pierre; Saint-Donat, Bernard, eds.), Lecture Notes in Math., Volume 270, Springer, 1972, iv+418 pages | MR: 0354653 | Zbl: 0237.00012

[4] Berthelot, Pierre; Breen, Lawrence; Messing, William Théorie de Dieudonné cristalline. II, Lecture Notes in Math., Volume 930, Springer, Berlin, 1982, x+261 pages | MR: 667344 | Zbl: 0516.14015

[5] Berthelot, Pierre; Ogus, Arthur Notes on crystalline cohomology, Mathematical Notes, Princeton University Press, Princeton, N.J., 1978, vi+243 pages | MR: 0491705 | Zbl: 0383.14010

[6] Bijakowski, Stéphane Compatibility with duality for partial Hasse invariants (2016) (preprint)

[7] Bijakowski, Stéphane; Hernandez, Valentin Groupes p-divisibles avec condition de Pappas-Rapoport et invariants de Hasse, J. Éc. Polytech., Volume 4 (2017), pp. 935-972 http://jep.cedram.org/jep-bin/item?id=JEP_2017__4__935_0 | Article

[8] Boxer, George Torsion in the coherent cohomology of Shimura varieties and Galois representations (2015) (https://arxiv.org/abs/1507.05922)

[9] Caraiani, Ana; Scholze, Peter On the generic part of the cohomology of compact unitary Shimura varieties, Ann. Math., Volume 186 (2017) no. 3, pp. 649-766 | Zbl: 06804004

[10] Chen, Miaofen Périodes entieres de groupes p-divisibles sur une base générale, Bull. Soc. Math. France, Volume 143 (2015) no. 1, pp. 1-33 | Zbl: 1319.14051

[11] Deligne, Pierre; Serre, Jean-Pierre Formes modulaires de poids 1, Ann. Sci. Éc. Norm. Supér., Volume 7 (1974), pp. 507-530 | Zbl: 0321.10026

[12] Fantechi, Barbara; Göttsche, Lothar; Illusie, Luc; Kleiman, Steven L.; Nitsure, Nitin; Vistoli, Angelo Fundamental algebraic geometry : Grothendieck’s FGA explained, Mathematical Surveys and Monographs, Volume 123, American Mathematical Society, 2005, x+339 pages | MR: 2222646 | Zbl: 1085.14001

[13] Fargues, Laurent Cohomologie des espaces de modules de groupes p-divisibles et correspondances de Langlands locales, Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales (Astérisque) Volume 291, Société Mathématique de France, 2004, pp. 1-200 | Zbl: 1196.11087

[14] Fargues, Laurent La filtration canonique des points de torsion des groupes p-divisibles, Ann. Sci. Éc. Norm. Supér., Volume 44 (2011) no. 6, pp. 905-961 (With collaboration of Yichao Tian) | MR: 2919687 | Zbl: 1331.14044

[15] Fontaine, Jean-Marc Groupes p-divisibles sur les corps locaux, Astérisque, Volume 47-48, Société Mathématique de France, 1977, i+262 pages | MR: 0498610

[16] Goldring, Wushi; Koskivirta, Jean-Stefan Strata Hasse invariants, Hecke algebras and Galois representations (2015) (https://arxiv.org/abs/1507.05032)

[17] Goldring, Wushi; Nicole, Marc-Hubert The μ-ordinary Hasse invariant of unitary Shimura varieties, J. Reine Angew. Math., Volume 728 (2017), pp. 137-151 | Zbl: 06744770

[18] Görtz, Ulrich; Wedhorn, Torsten Algebraic geometry I. Schemes with examples and exercises, Advanced Lectures in Mathematics, Vieweg + Teubner, Wiesbaden, 2010, viii+615 pages | Article | MR: 2675155 | Zbl: 1213.14001

[19] Grothendieck, Alexander Éléments de géométrie algébrique IV. Étude locale des schémas et des morphismes de schémas (Quatrième partie), Publ. Math., Inst. Hautes Étud. Sci., Volume 32 (1967), pp. 1-361 http://eudml.org/doc/103873 (Rédigé avec la collaboration de Jean Dieudonné) | Zbl: 0153.22301

[20] Grothendieck, Alexander Groupes de Barsotti-Tate et cristaux de Dieudonné, Séminaire de mathématiques supérieures, Volume 45, Presses de l’Université de Montréal, 1974 | Zbl: 0331.14021

[21] Hamacher, Paul The geometry of Newton strata in the reduction modulo p of Shimura varieties of PEL type, Duke Math. J., Volume 164 (2015) no. 15, pp. 2809-2895 | Zbl: 1335.14008

[22] Hasse, Helmut; Witt, Ernst Zyklische unverzweigte Erweiterungskörper vom Primzahlgrade p über einem algebraischen Funktionenkörper der Charakteristik p, Monatsh. Math. Phys., Volume 43 (1936), pp. 477-492 | Article | Zbl: 0013.34102

[23] Hernandez, Valentin La filtration canonique des 𝒪-modules p-divisibles (2016) (https://arxiv.org/abs/1611.07396, to appear in Math. Ann.)

[24] Hida, Haruzo Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Éc. Norm. Supér., Volume 19 (1986) no. 2, pp. 231-273 | Zbl: 0607.10022

[25] Katz, Nicholas M. p-adic properties of modular schemes and modular forms, Modular Functions of one Variable III, Proc. internat. Summer School, Univ. Antwerp 1972 (Lecture Notes in Math.) Volume 350, Springer, 1973, pp. 69-190 | Zbl: 0271.10033

[26] Katz, Nicholas M. Slope filtration of F-crystals, Journées de Géométrie Algébrique de Rennes (Rennes, 1978), Vol. I (Astérisque) Volume 63, Société Mathématique de France, Paris, 1979, pp. 113-163 | MR: 563463 | Zbl: 0426.14007

[27] Katz, Nicholas M. Serre–Tate local moduli, Algebraic surfaces (Orsay, 1976–78) (Lecture Notes in Math.) Volume 868, Springer, 1981, pp. 138-202 | MR: 638600 | Zbl: 0477.14007

[28] Knudsen, Finn; Mumford, David The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand, Volume 39 (1976) no. 1, pp. 19-55 | Zbl: 0343.14008

[29] Koskivirta, Jean-Stefan; Wedhorn, Torsten Generalized μ-ordinary Hasse invariants, J. Algebra, Volume 502 (2018), pp. 98-119 | Article | Zbl: 06851771

[30] Kottwitz, Robert E. Points on some Shimura varieties over finite fields, J. Am. Math. Soc., Volume 5 (1992) no. 2, pp. 373-444 | Article | Zbl: 0796.14014

[31] Lau, Eike Relations between Dieudonné displays and crystalline Dieudonné theory, Algebra Number Theory, Volume 8 (2014) no. 9, pp. 2201-2262 | Article | Zbl: 1308.14046

[32] Laumon, Gérard; Moret-Bailly, Laurent Champs algébriques, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3, Volume 39, Springer, 2000, xii + 208 pages | Zbl: 0945.14005

[33] Mantovan, Elena; Viehmann, Eva On the Hodge-Newton filtration for p-divisible 𝒪-modules, Math. Z., Volume 266 (2010) no. 1, pp. 193-205 | Article | Zbl: 1218.14014

[34] Moonen, Ben Serre-Tate theory for moduli spaces of PEL type, Ann. Sci. Éc. Norm. Supér., Volume 37 (2004) no. 2, pp. 223-269 | Article | Zbl: 1107.11028

[35] Pilloni, Vincent Sur la théorie de Hida pour le groupe GSp 2g , Bull. Soc. Math. Fr., Volume 140 (2012) no. 3, pp. 335-400 | Zbl: 1288.11063

[36] Pilloni, Vincent Formes modulaires surconvergentes, Ann. Inst. Fourier, Volume 63 (2013) no. 1, pp. 219-239 | Article | Zbl: 1316.11034

[37] Rapoport, Michael; Richartz, Melanie On the classification and specialization of F-isocrystals with additional structure, Compositio Math., Volume 103 (1996) no. 2, pp. 153-181 | MR: 1411570 | Zbl: 0874.14008

[38] Rapoport, Michael; Zink, Thomas Period spaces for p-divisible groups, Annals of Mathematics Studies, Volume 141, Princeton University Press, 1996, xxii+324 pages | Article | MR: 1393439 | Zbl: 0873.14039

[39] Scholze, Peter On torsion in the cohomology of locally symmetric varieties, Ann. Math., Volume 182 (2015) no. 3, pp. 945-1066 | Article | Zbl: 1345.14031

[40] Scholze, Peter; Weinstein, Jared Moduli of p-divisible groups, Camb. J. Math., Volume 1 (2013) no. 2, pp. 145-237 | Article | MR: 3272049 | Zbl: 1349.14149

[41] Shen, Xu On the Hodge-Newton filtration for p-divisible groups with additional structures, Int. Math. Res. Not., Volume 2014 (2011) no. 13, pp. 3582-3631 | Zbl: 1304.14057

[42] Stacks Project Authors Stacks Project, 2013 (http://stacks.math.columbia.edu)

[43] Viehmann, Eva; Wedhorn, Torsten Ekedahl-Oort and Newton strata for Shimura varieties of PEL type, Math. Ann., Volume 356 (2013) no. 4, pp. 1493-1550 | Article | Zbl: 1314.14047

[44] Wedhorn, Torsten Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Sci. Éc. Norm. Supér., Volume 32 (1999) no. 5, pp. 575-618 | Article | MR: 1710754 | Zbl: 0983.14024

[45] Wedhorn, Torsten The dimension of Oort strata of Shimura varieties of PEL-type, Moduli of abelian varieties (Texel Island, 1999) (Progress in Mathematics) Volume 195, Birkhäuser, Basel, 2001, pp. 441-471 | MR: 1827029 | Zbl: 1052.14026

[46] Zink, Thomas A Dieudonné theory for p-divisible groups, Class field theory – its centenary and prospect. Proceedings of the 7th MSJ International Research Institute of the Mathematical Society of Japan, Tokyo, Japan, June 3–12, 1998 (Advanced Studies in Pure Mathematics) Volume 30, Mathematical Society of Japan, 2001, pp. 139-160 | Zbl: 1052.14048

[47] Zink, Thomas The display of a formal p-divisible group, Cohomologies p-adiques et applications arithmétiques (I) (Astérisque), Société Mathématique de France, 2002, pp. 127-248 | Zbl: 1008.14008

Cited by Sources: